# SDR SWIA972280

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,685 hours, 12,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON SELECTION OF GEAR UP, GOT A GEAR DISAGREE MESSAGE.  FOLLOWED QRH BUT THE MESSAGE PERSISTED.  RETURNED TO YVR.  FOUND OLEO CENTERED /EXTENDED PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED PROXIMITY SENSOR IAW MM 32-81-05.  OPS CHECK GOOD.
